MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA VERSAFITCUP DM LINER; ACETABULAR PE LINER

MEDACTA INTERNATIONAL SA VERSAFITCUP DM LINER; ACETABULAR PE LINER
Catalog Number 01.26.2848M
Health Effect - Clinical Code Pain (1994)
Date of Event 12/04/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
On 22 dec 2017 the medical affairs made the following analysis: partial revision in primary double mobility cementless hip after approx.8 years.The information supplied does not allow a proper analysis to be performed.The radiograph shows a rather protruding cup and a low level of resection of the proximal femur, but there is no establishing a link between these factors and the lamented pain.This peculiar position may have been induced by anatomical constraints, not detectable from the xray provided.The cause for the adverse event cannot be determined.Batch review performed on 02 january 2018: lot 092225: (b)(4) items manufactured and released on 25 september 2009.Expiration date: 2018-08-31.No anomalies found related to the issue.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
Revision surgery due to pain caused by an inflammation around the joint after 7 years and 9 months from the primary.The surgeon revised head and liner.

Brand Name
VERSAFITCUP DM LINER
Common Device Name
ACETABULAR PE LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key7160295
Report Number3005180920-2017-00804
Device Sequence Number1951794
Product Code MEH
UDI-Device Identifier07630030807237
UDI-Public07630030807237
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K083116
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2018
Device Catalogue Number01.26.2848M
Device Lot Number092225
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2017
Initial Report FDA Received Date01/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR